Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 602713, 15 pages
http://dx.doi.org/10.1155/2011/602713
Research Article

A Note on Stability of an Operator Linear Equation of the Second Order

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
2Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea

Received 3 April 2011; Accepted 7 June 2011

Academic Editor: Dumitru Baleanu

Copyright © 2011 Janusz Brzdȩk and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janusz Brzdȩk and Soon-Mo Jung, “A Note on Stability of an Operator Linear Equation of the Second Order,” Abstract and Applied Analysis, vol. 2011, Article ID 602713, 15 pages, 2011. https://doi.org/10.1155/2011/602713.